Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Domains of uniqueness for parabolic equations


Author: Paul C. Fife
Journal: Proc. Amer. Math. Soc. 19 (1968), 1413-1420
MSC: Primary 35.65
MathSciNet review: 0232097
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi et al., Higher transcendental functions, Vol. 1, McGraw-Hill, New York, 1953.
  • [2] Paul Fife, Solutions of parabolic boundary problems existing for all time, Arch. Rational Mech. Anal. 16 (1964), 155–186. MR 0167727
  • [3] Paul Fife, A note on exterior Dirichlet problems and an application to boundary layer theory, J. Differential Equations 1 (1965), 95–113. MR 0169486
  • [4] Norman Meyers and James Serrin, The exterior Dirichlet problem for second order elliptic partial differential equations, J. Math. Mech. 9 (1960), 513–538. MR 0117421

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.65

Retrieve articles in all journals with MSC: 35.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232097-8
Article copyright: © Copyright 1968 American Mathematical Society